MathSciNet Relay Station
MathSciNet bibliographic data
MR2123254 52A40 (28A12 28D20 46B07 60F05)
Barthe, Franck Autour de l'inégalité de Brunn-Minkowski. (French) [On the Brunn-Minkowski inequality] Ann. Fac. Sci. Toulouse Math. (6) 12 (2003), no. 2, 127–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement